MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 10 MM; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 10 MM; EXTREMITY INSTRUMENTS : PIN GUIDES
Catalog Number 230774010
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the top piece came off the rod for the reaming guide holder and the surgeon was unable to get the proximal reaming guide off the reaming guide holder.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROX REAMING GUIDE DIA 10 MM
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7464021
Report Number1818910-2018-58293
Device Sequence Number144924
Product Code LXH
UDI-Device Identifier10603295116158
UDI-Public10603295116158
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230774010
Device Lot Number2497111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer04/30/2018
07/31/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/09/2018
08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1